# SDR REXA97106

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106PX
- Make and model: Saab SF340A
- Aircraft serial: 340A106
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Left Hyd Pump
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

GEAR WOULD NOT EXTEND ON LANDING GEAR SELECTION.  RESET HYDRAULIC PUMP, CIRCUIT BREAKER, GEAR EXTENDED NORMALLY.  (X)
